# SDR IPXA2018052529996

- Difficulty date: May 17, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL AT BS 475 AND RCB FLOOR FITTING NR 2 HAD HEAVY CORROSION.  REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 53-21-10-400-801.
